# SDR DHL9671563D

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT  D-CHECK, RIGHT WING UPPER SPAR SHOWS CRACK ON VERTICAL FLANGE OUTBD SIDE OF NR 13 SPOILER ACTUATOR MOUNT CASTING.  CUT OUT DAMAGED SECTION  PER S/B 57-145 , 23 INCHES BY 2 INCHES. INSTALLED REPAIR PER S/B 57-145, DRAWING 65C19647 AND AVITAS DRAWING 96PMSI127D-1.  REPAIR ANGLES, 34 INCH BY 2 INCH BY 2 INCH,  AND, 30 INCH BY 2 INCH BY 2 INCH.
